Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Taking primrose. Missing periods after protected sex. Am I pregnant?

User rating for this question
Very Good
Answered by

Critical Care Specialist
Practicing since : 1992
Answered : 1607 Questions
im on the evening primrose to regulate my hormones for my periods to come on time. i think i ovulated around 10 to the 15th of this month. i have sex on the 17th. my bf used a condom and he pulled out. my period is due today. usually it comes earlier. im freaking out. what do to? what happening to me? Am i pregnant?
Posted Wed, 16 Jan 2013 in Early Pregnancy Signs and Symptoms
Answered by Dr. Sadiq Mughal 2 hours later

Thanks for writing to us.

At outset I would suggest you to relax and don't be tense.

Though the sexual act between you and your boyfriend took place during your fertile period,but there is nothing to worry as your boyfriend used condom and pulled out, so this sexual act was fully protected.
It is advisable for you to wait for a week, hopefully menstruation will occur.
If menstruation doesn't occur even after one weed and go for pregnancy test.
If pregnancy test comes out to be positive, (chances of which are very very less) further course of action can be discussed.

Hope this answers your question.
Let me know if you have any more queries.Take care.
Dr Sadiq.
Above answer was peer-reviewed by
Follow-up: Taking primrose. Missing periods after protected sex. Am I pregnant? 4 hours later
i had used an antibiotic for my immune system. i had the virus really bad. Do you think this might have delayed my period?
Answered by Dr. Sadiq Mughal 8 hours later
Hi, thanks for your follow up.

Antibiotics usually don't interfere with menstrual cycle; still I want to know what antibiotic you used.
Kindly name the antibiotic used and I can comment further.

Hope this answers your question.

Take care
Dr Sadiq
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor